Translator Disclaimer
December 2019 The mean square of the product of a Dirichlet $L$-function and a Dirichlet polynomial
Brian Conrey, Henryk Iwaniec, Kannan Soundararajan
Funct. Approx. Comment. Math. 61(2): 147-177 (December 2019). DOI: 10.7169/facm/1767

Abstract

We establish an analogue of a conjecture of Balasubramanian, Conrey, and Heath-Brown for the family of all Dirichlet characters with conductor up to Q. This forms another application of our work in developing an asymptotic large sieve.

Citation

Download Citation

Brian Conrey. Henryk Iwaniec. Kannan Soundararajan. "The mean square of the product of a Dirichlet $L$-function and a Dirichlet polynomial." Funct. Approx. Comment. Math. 61 (2) 147 - 177, December 2019. https://doi.org/10.7169/facm/1767

Information

Published: December 2019
First available in Project Euclid: 26 October 2019

zbMATH: 07149354
MathSciNet: MR4042388
Digital Object Identifier: 10.7169/facm/1767

Subjects:
Primary: 11M06

Keywords: asymptotic large sieve , Dirichlet L-functions , moments

Rights: Copyright © 2019 Adam Mickiewicz University

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • December 2019
Back to Top